Alert archive / Wisconsin / Small Craft Advisories in 2018
Small Craft Advisory 91, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Nov 15, 2018, 3:08 AM CST. It took effect at Nov 16, 2018, 4:00 AM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2018, 3:08 AM CST (09:08 UTC)
- In effect from
- Nov 16, 2018, 4:00 AM CST
- Expired
- Nov 16, 2018, 6:00 PM CST
- In force
- 14 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
065 WHUS73 KMKX 150908 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 308 AM CST Thu Nov 15 2018 ...Gusty Winds Expected Later Tonight Into Friday... .Look for gusty west to northwest winds to develop later tonight and linger into Friday. Any high waves will be over the open waters of Lake Michigan, with the offshore flow. LMZ643-151715- /O.NEW.KMKX.SC.Y.0091.181116T1000Z-181117T0000Z/ Sheboygan to Port Washington WI- 308 AM CST Thu Nov 15 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 6 PM CST FRIDAY... The National Weather Service in Milwaukee/Sullivan has issued a Small Craft Advisory...which is in effect from 4 AM to 6 PM CST Friday. * WINDS: West to northwest 15 to 20 knots later tonight and lingering Friday, with frequent gusts of 25 to 30 knots. * WAVES: 2 to 4 feet, highest toward the open waters of Lake Michigan. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ644>646-151715- /O.NEW.KMKX.SC.Y.0091.181116T1000Z-181116T1800Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 308 AM CST Thu Nov 15 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO NOON CST FRIDAY... The National Weather Service in Milwaukee/Sullivan has issued a Small Craft Advisory...which is in effect from 4 AM to noon CST Friday. * WINDS: West to northwest 15 to 20 knots later tonight and lingering Friday morning, with frequent gusts of 25 to 30 knots. * WAVES: 2 to 4 feet, highest toward the open waters of Lake Michigan. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Wood www.weather.gov/mkx
6 follow-up statements
188 WHUS73 KMKX 151603 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 1003 AM CST Thu Nov 15 2018 ...Gusty Winds Expected Later Tonight Into Friday... .Look for gusty west to northwest winds to develop later tonight and linger into Friday. Any high waves will be over the open waters of Lake Michigan, with the offshore flow. LMZ643-160015- /O.CON.KMKX.SC.Y.0091.181116T1000Z-181117T0000Z/ Sheboygan to Port Washington WI- 1003 AM CST Thu Nov 15 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM CST FRIDAY... * WINDS: West to northwest 15 to 20 knots later tonight and lingering Friday, with frequent gusts of 25 to 30 knots. * WAVES: 2 to 4 feet, highest toward the open waters of Lake Michigan. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ644>646-160015- /O.CON.KMKX.SC.Y.0091.181116T1000Z-181116T1800Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 1003 AM CST Thu Nov 15 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON CST FRIDAY... * WINDS: West to northwest 15 to 20 knots later tonight and lingering Friday morning, with frequent gusts of 25 to 30 knots. * WAVES: 2 to 4 feet, highest toward the open waters of Lake Michigan. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
598 WHUS73 KMKX 152102 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 302 PM CST Thu Nov 15 2018 ...Brisk Westerly Winds Expected Later Tonight Into Friday... .Look for brisk west to northwest winds to develop during the early morning hours on Friday due to the passage of a cold front. The brisk winds will continue through Friday. Any high waves will be over the open waters of Lake Michigan, with the offshore flow. LMZ643-160515- /O.CON.KMKX.SC.Y.0091.181116T1000Z-181117T0000Z/ Sheboygan to Port Washington WI- 302 PM CST Thu Nov 15 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM CST FRIDAY... * WINDS: West to northwest 15 to 20 knots later tonight and lingering Friday, with frequent gusts of 25 to 30 knots. * WAVES: 2 to 4 feet, highest toward the open waters of Lake Michigan. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ644>646-160515- /O.CON.KMKX.SC.Y.0091.181116T1000Z-181116T1800Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 302 PM CST Thu Nov 15 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON CST FRIDAY... * WINDS: West to northwest 15 to 20 knots later tonight and lingering Friday morning, with frequent gusts of 25 to 30 knots. * WAVES: 2 to 4 feet, highest toward the open waters of Lake Michigan. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
148 WHUS73 KMKX 160252 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 852 PM CST Thu Nov 15 2018 ...Brisk Westerly Winds Expected Later Tonight Into Friday... .Look for brisk west to northwest winds to develop during the early morning hours on Friday due to the passage of a cold front. The brisk winds will continue through Friday. Any high waves will be over the open waters of Lake Michigan, with the offshore flow. LMZ643-161100- /O.CON.KMKX.SC.Y.0091.181116T1000Z-181117T0000Z/ Sheboygan to Port Washington WI- 852 PM CST Thu Nov 15 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM CST FRIDAY... * WINDS: West to northwest 15 to 20 knots later tonight and lingering Friday, with frequent gusts of 25 to 30 knots. * WAVES: 2 to 4 feet, highest toward the open waters of Lake Michigan. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ644>646-161100- /O.CON.KMKX.SC.Y.0091.181116T1000Z-181116T1800Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 852 PM CST Thu Nov 15 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON CST FRIDAY... * WINDS: West to northwest 15 to 20 knots later tonight and lingering Friday morning, with frequent gusts of 25 to 30 knots. * WAVES: 2 to 4 feet, highest toward the open waters of Lake Michigan. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
576 WHUS73 KMKX 160910 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 310 AM CST Fri Nov 16 2018 ...Brisk Westerly Winds Expected Today... .Brisk west to northwest winds will develop early this morning, after a surface trough moves through the area. The brisk winds will continue through this afternoon. Any high waves will be over the open waters of Lake Michigan, with the offshore flow. LMZ644>646-161715- /O.EXT.KMKX.SC.Y.0091.181116T1000Z-181116T2100Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 310 AM CST Fri Nov 16 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... The Small Craft Advisory is now in effect until 3 PM CST this afternoon. * WINDS: West to northwest 15 to 20 knots into the middle afternoon hours, with frequent gusts of 25 to 30 knots. * WAVES: 2 to 4 feet, highest toward the open waters of Lake Michigan. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ643-161715- /O.CON.KMKX.SC.Y.0091.181116T1000Z-181117T0000Z/ Sheboygan to Port Washington WI- 310 AM CST Fri Nov 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS: West to northwest 15 to 20 knots into today, with frequent gusts of 25 to 30 knots. * WAVES: 2 to 4 feet, highest toward the open waters of Lake Michigan. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Wood www.weather.gov/mkx
992 WHUS73 KMKX 161505 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 905 AM CST Fri Nov 16 2018 ...Brisk Westerly Winds Today... .Brisk west to northwest winds will persist through late afternoon in the wake of a surface trough. Any high waves will be over the open waters of Lake Michigan with the offshore flow. LMZ643-162315- /O.CON.KMKX.SC.Y.0091.000000T0000Z-181117T0000Z/ Sheboygan to Port Washington WI- 905 AM CST Fri Nov 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS: West to northwest 15 to 20 knots with frequent gusts of 25 to 30 knots. * WAVES: 2 to 4 feet, highest toward the open waters of Lake Michigan. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ644>646-162100- /O.CON.KMKX.SC.Y.0091.000000T0000Z-181116T2100Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 905 AM CST Fri Nov 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS: West to northwest 15 to 20 knots with frequent gusts of 25 to 30 knots. * WAVES: 2 to 4 feet, highest toward the open waters of Lake Michigan. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ MRC www.weather.gov/mkx
486 WHUS73 KMKX 162051 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 251 PM CST Fri Nov 16 2018 ...Brisk Westerly Winds Diminishing Through Early Evening... LMZ644>646-162200- /O.EXP.KMKX.SC.Y.0091.000000T0000Z-181116T2100Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 251 PM CST Fri Nov 16 2018 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON... The Small Craft Advisory will expire at 3 PM CST this afternoon. Wind gusts have diminished below 25 knots. $$ LMZ643-170000- /O.CON.KMKX.SC.Y.0091.000000T0000Z-181117T0000Z/ Sheboygan to Port Washington WI- 251 PM CST Fri Nov 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS: West to northwest 15 to 20 knots with frequent gusts up to 25 knots through early evening. * WAVES: 2 to 4 feet, highest toward the open waters of Lake Michigan. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Cronce www.weather.gov/mkx
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 14, 10:53 PM CST, 4 hours 15 minutes earlier.
Area forecast discussion, Nov 14, 10:53 PM CST, 4 hours 15 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 1053 PM CST Wed Nov 14 2018 .UPDATE... Some lake effect clouds continue to pester the far southeast counties this evening. They'll lift north northwest across the area overnight. The expected precip shield with the system to the south on Thursday continues to stay just south of Wisconsin. The new NAM remains bullish on the snow potential for southern Wisconsin Friday night/Saturday. The GFS keeps the core of the snow south, much like the previous runs and similar the the ECMWF. The overnight crew will take in all the new guidance and assess that snow potential once again. && .AVIATION(06Z TAFS)... Those MVFR lake effect clouds redeveloped over the far southern portion of Lake Michigan this evening and are lifting into southeast Wisconsin late this evening. They will continue to lift north northwest through the overnight hours. They will produce localized MVFR CIGS through about 10-12z Thu. Once those move out, we should see VFR conditions through the remainder of the TAF period. Any pilots headed south toward Chicago should see some MVFR CIGS push into that area later Thursday morning, exiting during the early evening. Other MVFR CIGS will be approaching areas north of Madison toward 06z Friday as a fast moving weather system scoots by to the north. && .PREV DISCUSSION... (Issued 831 PM CST Wed Nov 14 2018) UPDATE... The nighttime microphysics channel on GOES-16 is picking up lake effect clouds redeveloping over the far southern basin of Lake Michigan this evening. It's looking like we'll see some of those clouds push inland later this evening and through the overnight hours. Otherwise, the forecast is on track and no meaningful changes are needed. MARINE... The combination of strong high pressure over the central and eastern Great Lakes, coupled with a low pressure system moving east along the U.S./Canadian border is bringing increasing southerly winds to the Lake Michigan waters, especially over the north half of the lake. This will continue into Thursday night as that low to the west will move very slowly east, not getting east of Lake Michigan until late Thursday night or very early Friday morning. The current forecast is in good shape with no major changes needed. PREV DISCUSSION... (Issued 504 PM CST Wed Nov 14 2018) UPDATE... It appears the delta-T over the lake has diminished and as a result much of the lake cloudiness has eroded. So, have backed off on the amount of clouds expected tonight from the previous forecast. Otherwise, the rest of the forecast is in good shape under quiet high pressure. AVIATION(00Z TAFS)... The concern for a period of MVFR CIGS pushing into southeast Wisconsin from Lake Michigan later tonight into Thursday morning has diminished. The latest trends from satellite show the clouds rapidly eroding. But, we'll have to keep an eye on any renewed expansion overnight. That doesn't seem likely given the lower Delta-T over the lake. Other than the lake clouds, expect VFR conditions through the TAF period. There will be lower CIGS heading toward Chicago later Thursday morning into Thursday night. But, those lower CIGS should stay south of the state line. PREV DISCUSSION... (Issued 212 PM CST Wed Nov 14 2018) SHORT TERM... Tonight and Thursday...Forecast confidence is high. A sfc high over srn Lake MI will track to New England by 12z Thu. Meanwhile, a strong upper low over the lower MS River Valley will track along the Ohio River Valley through Thu eve. The majority of the clouds and pcpn will remain to the south of WI; however, lake effect clouds will affect the ern portions of the lake counties tnt as the boundary layer flow becomes sely. High temps in the 30s today, but near 40F on Thu via sly winds and warm advection. LONG TERM... Thursday night through Saturday...Forecast confidence is medium: A trough will move through Thursday night, dragging a weak cold front through southern Wisconsin. Models are spitting out a little precipitation as this system moves through. There is some question as to whether there could be a little freezing drizzle due to loss of saturation in the ice crystal formation zone. Overall though, there appears to be ample saturation where there is enough lift for precip, so kept the precip type mainly as light snow. Only expecting a dusting at best. Another shortwave is expected to move through Friday night into early Saturday, bringing a chance for snow to the forecast area. Models continue to flop around a bit...but seem to slowly be converging on a solution. The southern forecast area will have the best chance to see some light accumulations, with models ranging from around a dusting to 2 inches. Still a lot of time for the details of this one to change. Temps a little below normal Friday will cool to around 10 degrees below normal Saturday behind the departing system. Sunday and through Wednesday...Forecast confidence is medium: Overall, it looks dry Sunday through Wednesday. High pressure should be in control for much of the time. Models do show the potential for a weak wave or two during this time period, but not enough agreement among models to go with much in the way of precip chances. Temps around 10 degrees below normal Sunday and Monday are expected to recover to near normal by Wednesday. AVIATION(21Z TAFS)...The boundary layer flow will become sely resulting in broken MVFR lake effect clouds over the ern portions of the lake counties tonight, possibly continuing into Thu AM. Farther inland from Lake MI, VFR conditions will prevail along with light winds through Thu. MARINE...A sfc high over srn Lake MI will move to New England tnt. As the ridge moves east and a trough of low pressure slowly moves ewd across srn Canada and the nrn Great Plains, breezy sly winds will develop over the nrn half of Lake MI for tonight into Thu eve. The trough of low pressure and cold front will then pass Thu nt with winds shifting to breezy wly winds over the entire lake. Breezy wnwly winds will then prevail on Fri. The winds should remain below gale force during this time. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Update...Davis Tonight/Thursday and Aviation/Marine...Gehring Thursday Night through Wednesday...DDV
Hazardous weather outlook, Nov 15, 3:08 AM CST, 0 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 308 AM CST Thu Nov 15 2018 WIZ046-047-051-052-056>060-062>072-160915- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 308 AM CST Thu Nov 15 2018 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight Very light snow may mix with freezing drizzle at times late tonight, primarily along and north of I-94. Any freezing drizzle that develops will have the potential of creating a glaze of ice on elevated surfaces. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Accumulating snow is possible Friday night into Saturday morning across southern and southwestern Wisconsin. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-160915- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 308 AM CST Thu Nov 15 2018 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight West to northwest winds will gust to 25 knots late tonight through Friday. A Small Craft Advisory begins late tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday West to northwest winds will remain gusty through much of the day Friday, gradually decreasing from south to north. A Small Craft Advisory continues Friday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-160915- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 308 AM CST Thu Nov 15 2018 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday West to northwest winds will approach gale force on Friday, mainly across the southern half of Lake Michigan. www.weather.gov/mkx
Nearby
Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.